MAUDE Adverse Event Report: EXACTECH, INC. CUP, CLUSTER-HOLE, 44MM GROUP 0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. CUP, CLUSTER-HOLE, 44MM GROUP 0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 180-01-44
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Osteolysis (2377); Metal Related Pathology (4530); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) - 148-28-93 - 12/14 zirconia head 28mm -3.5mm neck.(b)(6) - 160-01-12 - pf stem tapered plasma ext offset sz 12.(b)(6) - 120-65-20 - bone screw 6.5mm dia x 20mm long.(b)(6) - 120-65-20 - bone screw 6.5mm dia x 20mm long.(b)(6) - 130-28-50 - gxl nuetral liner, g0 28mm id.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-02090.The most likely underlying cause for the revision reported is a combination of risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential) and being implanted for more than 10 years.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 122 months after a left total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear, catastrophic poly wear, the poly had been worn all the way through and ceramic/titanium interface was making audible noise in addition to pain.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.

Brand Name
CUP, CLUSTER-HOLE, 44MM GROUP 0
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21552365
Report Number1038671-2025-01499
Device Sequence Number17248316
Product Code JDI
UDI-Device Identifier10885862036971
UDI-Public10885862036971
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2017
Device Catalogue Number180-01-44
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Initial Report FDA Received Date03/07/2025
Date Device Manufactured06/12/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age42 YR
Patient SexFemale